# SDR DALA2022071504911

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 58,897 hours, 30,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 - POSSIBLE FCS REPAIR FRAME 67 LOCATED BTW STR 41R TO STR 42R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: CONFIRMED DT EVALUATION FOR POSSIBLE FCS REPAIR FRAME 67 LOCATED BTW STR 41R TO STR 42R IN AFT CARGO COMPARTMENT AND FOUND MEETS THE GENERAL REQUIREMENT AS PER ERA 579216-14 AND ER/A 570318. (2320254)
